Hi, There are hormones other than thyroid working in your body. It's posible that thyroid suppliment-Armour has stimulated other hormone production or something else is going on. Is this your first time on thyroid suppliment or did they change you from something else? When Armour was shut down a few years ago, they brought in pork thyroid from Canada-mad cow disease there prevents Canadian beef products from crossing the border. It just didn't work right for me, thyroid went too high, got high blood pressure, tired, etc. How long have you been taking the Armour? It takes months for side effects to show.
Yesterday I was prescribed an antibiotic that has warnings of severe rectal bleeding, cramps, diarrhea, passing mucous. The pharmacist took me aside and told me how dangerous it was. I was already having diarrhea anyway and I was mad at the pharmacist, doctors-the so called friend that got my 80 lb hound excited where it jumped on me and scratched my arm (one scratch got infected). I came here and did research and saw that it was a drug that I've used many times before. I was having stomach cramps, worse diarrhea, etc. I went to the Just Answer.com pharmacy- a sponsor-with pop up on the right. I asked what happened to a trusted medicine. The answer was, "oh nothing about it changed. This is required by the FDA in case anybody does get sick." You know, if I see people scratching from poison ivy I scratch and itch. You hear something- you think that the cr*ppy FDA would be responsible in warnings- They're fear mongers to keep you going to the doctor in fear and running up bills. Everybody knows about 30% of patients that get placebos-sugar pills-will get better, because they think that they have real medicine that will heal them. The FDA doesn't keep dangerous drugs off the market, wacko doctors that murder and maim their patients go from state to state, their main purpose seems to keep helpful medicine from pain patients, and even non-pain patients, and terrorize us. Look at the canteloupes-listeria that killed lots of people-you'd think that they could be capable of that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 1 answer
Posted 10 Aug 2011 • 2 answers
Has anyone ever experienced excessive sweating while taking Cymbalta? I have been on it for about 3?
Posted 19 Apr 2012 • 2 answers
Posted 27 Jan 2013 • 4 answers
Posted 10 Aug 2013 • 2 answers